Luis Caffarelli and Joel Spruck,
Variational Problems with Critical Sobolev Growth and Positive Dirichlet Data,
Indiana Univ. Math. J. 39
(1990), 1-18.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39001
T. Miller and R. Smith,
Nontangential Limits of Functions in Some P^2(\mu) Spaces,
Indiana Univ. Math. J. 39
(1990), 19-26.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39002
Jurgen Voigt,
A Counter-Example to the Singular Sequence Problem,
Indiana Univ. Math. J. 39
(1990), 27-30.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39003
Carlos Perez,
Two Weighted Norm Inequalities for Riesz Potentials and Uniform L^p-Weighted Sobolev Inequalities,
Indiana Univ. Math. J. 39
(1990), 31-44.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39004
Yoram Sagher and Kecheng Zhou,
Local Norm Inequalities for Lacunary Series,
Indiana Univ. Math. J. 39
(1990), 45-60.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39005
H. Azad and J. Loeb,
On a Theorem of Kempf and Ness,
Indiana Univ. Math. J. 39
(1990), 61-65.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39006
C. Fong, E. Nordgren, H. Radjavi and P. Rosenthal,
Weak Resolvents of Linear Operators, II,
Indiana Univ. Math. J. 39
(1990), 67-83.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39007
Antonio Lanteri and Marino Palleschi,
Complex Projective Surfaces of Nonnegative Kodaira Dimension Polarized by an Ample and Spanned Line Bundle of Genus Four,
Indiana Univ. Math. J. 39
(1990), 85-104.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39008
Harold Victory, Jr. and Brian O'Dwyer,
On Classical Solutions of Vlasov-Poisson Fokker-Planck Systems,
Indiana Univ. Math. J. 39
(1990), 105-156.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39009
J. Helton and Donald Marshall,
Frequency Domain Design and Analytic Selections,
Indiana Univ. Math. J. 39
(1990), 157-184.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39010
Pertti Mattila,
Orthogonal Projections, Riesz Capacities, and Minkowski Content,
Indiana Univ. Math. J. 39
(1990), 185-198.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39011
Steven Hudson,
Polynomial Approximation in Sobolev Spaces,
Indiana Univ. Math. J. 39
(1990), 199-228.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39012
Jorgen Harmse,
On Lebesgue Space Estimates for the Wave Equation,
Indiana Univ. Math. J. 39
(1990), 229-248.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39013
Gilles Pisier,
Completely Bounded Maps between Sets of Banach Space Operators,
Indiana Univ. Math. J. 39
(1990), 249-277.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39014
Gary Lieberman,
Addenda ``The Conormal Derivative Problem for Nonuniformly Parabolic Equations'' Vol. 37 (1988), 23-72,
Indiana Univ. Math. J. 39
(1990), 279-281.
abstract ·
full text ·
cite ·
oai metadata ·
doi#: 10.1512/iumj.1990.39.39015